# SDR TWRA9933

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65B012036
- Condition: Cracked
- Location: Rt Mlg
- Part time: 17,089 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND RIGHT BODY GEAR STRUT, OUTER CYLINDER CRACK APPROX .75 INCH IN LENGTH .75 WAY FROM TOP OF CYLINDER ON FRONT SIDE.  REMOVED AND REPLACED STRUT ASSY.  (M)
